# SDR SWAA2017031412473

- Difficulty date: March 7, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5744
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRAP CORRODED AT STA 1016 TO STA 1029, RBL 3, WL 207.  REPAIRED STRAP PER SRM.
